MathSciNet Relay Station
MathSciNet bibliographic data
MR1025467 (91a:05075) 05C70 (15A15 60J20 68Q20)
Jerrum, Mark; Sinclair, Alistair Approximating the permanent. SIAM J. Comput. 18 (1989), no. 6, 1149–1178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement